# SDR 02FDEA00914

- Difficulty date: December 4, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF FLOORBEAM  BS 344, RBL 17 TO LBL 64, WL 208.   REMOVED AND REPLACED UPPER CHORD B.S. 344, LBL 65 - RBL 64, WL 208 IAW SRM 51-30-2,   DWG SR 27-53-007.
